Previous |  Up |  Next

Article

References:
[1] S. R. Grace, B. S. Lalli. : Oscillation theorems for n-th order delay differential equations. J. Math. Anal. Appl., 91 (1983), 352-366. MR 0690876
[2] M. K. Grammatikopoulos Y. G. Sficas, V. A. Staikos: Oscillatory properties of strongly superlinear differential equations with deviating arguments. J. Math. Anal. Appl., 67 (1979), 171-187. MR 0524471
[3] J. Ohriska: Sufficient conditions for the oscillation of nth order nonlinear delay differential equation. Czech. Math. J., 30 (105) 1980, 490-497. MR 0583628
Partner of
EuDML logo